# SDR 20000721SH036

- Difficulty date: June 26, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N79GA
- Make and model: Beech 200BEECH
- Aircraft serial: BB556
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED OIL PRESSURE AND TORQUE FLUCTUATION.  THIS ENGINE SHUT DOWN IN-FLIGHT.  INSPECTION OF OIL FILTER SHOWED METAL CONTAMINATION.  THIS ENGINE HAS BEEN OPERATED FOR 714.9 HOURS ON THE MORE PROGRAM.  THE EXACT REASON FOR THIS FAILURE IS NOT KNOWN AT THIS TIME.  (X)
